Spiriva and symbicort together

Common Questions and Answers about Spiriva and symbicort together

spiriva

Bottom line, Advair and <span style = 'background-color: #dae8f4'>spiriva</span> are safe to use <span style = 'background-color: #dae8f4'>together</span> as daily therapy, but you also need a rescue inhaler. Take care <span style = 'background-color: #dae8f4'>and</span> God bless.
If I had stayed on this poison I would not have mde it through the coming winter. I will look up <span style = 'background-color: #dae8f4'>symbicort</span> <span style = 'background-color: #dae8f4'>and</span> Oxeze, neither of which I have ever taken. I tried spiriva once for a few days, but found it drying. That may because I was also on Advair at the time,so may try again. Thank you for your suggestions.
Even when I used it once a day I'd get a very strained voice which is not good as a teacher. I swtiched to <span style = 'background-color: #dae8f4'>spiriva</span> which caused me to have an extremely dry mouth <span style = 'background-color: #dae8f4'>and</span> my tongue was swelling. I went back to Advair the voice issues returned. I was supposed to also be using Asmanex at night but rarely did. Now I'm thinking of trying just the Asmanex along with the Singulair. Should I use it once a day or only at night?
Ask your doctor about pulmicort <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>spiriva</span> or some other powdered inhaler. I think you will see a huhge difference. Good Luck!
he did this test while i was on <span style = 'background-color: #dae8f4'>spiriva</span> , it says that my fev1 <span style = 'background-color: #dae8f4'>and</span> fev1% is below LLN what ever that means , <span style = 'background-color: #dae8f4'>and</span> its also says , predmed moderate obstruction , im 31 y/o , 5f2 (62inches) , and 168lbs . there is trial2 and trial3 listed on here too if u want those numbers ? im wondering if my own doc doesnt understand too maybe i should ask him to send me to a pulm doc .
He has me on spiriva once a day <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>symbicort</span> twice a day. He just made the change yesterday from advair to <span style = 'background-color: #dae8f4'>symbicort</span>. The rescue inhaler is ProAir. I went in yesterday because I was so sick plus I have been getting thrush in my mouth constantly, that was the reason for the change and I always learn something from him.
However, I do know that the individual components of Dulera have been on the market for a very long time <span style = 'background-color: #dae8f4'>and</span> used <span style = 'background-color: #dae8f4'>together</span> my many people. I got sick again a few weeks later (husband brought home a nasty bug), was put back on high powered antibiotics and got another thrush infection. I just asked my GP for a Diflucan script. After that round of antibiotics was over, my tongue did start to get sore again, so I have started gargling with a slightly hypertonic warm saline solution.
you can help reduce some of the side effects of prednisone by maintaining a healthy diet (I know, sometimes very difficult with the prednisone 'cause it makes you want to be munching all the time), watch your blood sugars and things that raise your blood sugar (and if necessary, going on diabetic medications while you're on the prednisone - it doesn't necessarily mean you'll have to be on the for life), reduce your salt intake to help with bloating, increase your water intake (again to help wi
I hate hearing that someone else is feeling this but I think you know what I am trying to say. I am on Spireva <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>symbicort</span> <span style = 'background-color: #dae8f4'>and</span> Ventolin but I don't think they helped any. Do you have problems with your voice? My voice is terrible and has been for quite a while. It is as though something is holding my air back when I am trying to speak. I can breathe just fine but when I talk it is a chore to push the words out. Do you have this happen like during the day or just when you are lying down?
It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out. The last one about 2 years ago stopped me breathing in <span style = 'background-color: #dae8f4'>and</span> out completely for 10 to 15 seconds <span style = 'background-color: #dae8f4'>and</span> I thought I had bought it. The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after.
MedHelp Health Answers